Free nilpotent minimum algebras

Mathematical Logic Quarterly 52 (3):219-236 (2006)
  Copy   BIBTEX

Abstract

In the present paper we give a description of the free algebra over an arbitrary set of generators in the variety of nilpotent minimum algebras. Such description is given in terms of a weak Boolean product of directly indecomposable algebras over the Boolean space corresponding to the Boolean subalgebra of the free NM-algebra

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,347

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Free Łukasiewicz implication algebras.José Patricio Díaz Varela - 2008 - Archive for Mathematical Logic 47 (1):25-33.
Finitely generated free Heyting algebras.Fabio Bellissima - 1986 - Journal of Symbolic Logic 51 (1):152-165.
Free Spectra of Linear Equivalential Algebras.Katarzyna Slomczyńska - 2005 - Journal of Symbolic Logic 70 (4):1341 - 1358.
Bounded BCK‐algebras and their generated variety.Joan Gispert & Antoni Torrens - 2007 - Mathematical Logic Quarterly 53 (2):206-213.

Analytics

Added to PP
2013-12-01

Downloads
20 (#772,339)

6 months
4 (#798,558)

Historical graph of downloads
How can I increase my downloads?